Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ferdimage

Post Accutane, but have major ingrown facial hair problems :(

Hi please help, i have been off accutane for nearly a year, but i noticed after 3 months after getting off accutane i started to develop tiny ingrown facial hairs on my cheek, didnt bother me at the start as i was just plucking them one by one, now after several months im plucking ingrown hair from my cheeks everyday, and basically its leaving dark marks on my face, as sometime i have to break the skin to get to the hair. my pimples have been reduced by 90% but have been replaced by ingrown facial hair :(.

Has any one experienced this after accutane?

I want to now if there is a medication i can take to reduce/remove these hair.

I was thinking of going back on accutane as i think it will stop this issue,

Any advice will be much appreciated.

Thank you

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×